# SDR UIEA2019081305068

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 146T5004112
- Condition: Corroded
- Location: Bs 1415-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SUPPORT CHANNEL, BULK CGO COMPARTMENT SUPPORT CHANNEL STA 1415 TO STA 1540, RBL 42.( REMOVED DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 110. INSTALLED NEW PARTS WITH FASTENERS IAW SRM 51-40-02-0G-0 REV 110, DWG 146T5002 SH 1 REV E, DWG 146T5002 SH 3 REV. G, AND DWG 146T5002 SH 4 REV C. JOB COMPLETED AND CONDITION CHECKS NORMAL.
